# SDR SIMA201911186002

- Difficulty date: November 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 46,541 hours, 42,340 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T.O. NOSE GEAR DID NOT GO UP, GOT LG/LEVER DISAGREE WARNING RAN QRH PROCEDURE, FIXED BUT MADE A VERY LOUD UNCOMFORTABLE BANG WHEN CLOSED. "TRANSFERRED TO NRWC 610-ORD-02680"-C/A-REF NRWC 610-ORD-02680 AND 610-ORD-02681 FOR CORRECTIVE ACTION AND APPLICABLE RII. RAR NLG UPLOCK BOX AND ASSOCIATED PROXIMITY SWITCHES. OPS CHECK GOOD.
